# SDR SIMA20130313004

- Difficulty date: March 14, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 35,890 hours, 29,615 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009610
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND RIGHT AILERON PCA FITTING DAMAGED.  THE AIRCRAFT WAS REMOVE FROM SERVICE.  REMOVED AND INSTALLED PCA FITTING IAW EO EM-27MR-112.  OPS CHECK GOOD FOUND.  THE AIRCRAFT RETURN TO SERVICE.
